# SDR UIEA2019062604591

- Difficulty date: June 26, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,371 hours, 17,237 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 7321387006
- Part serial: 100495
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DOOR STATUS MSG.( PERFORMED OPS CHECK  IAW AMM 49-11-00 OPS CHECK GOOD AT THIS TIME.  LP 1084011 - M8: TRANSFERRED TO MDDR 113785  LP 1084015 - M2: TROUBLESHOOTED IAW WDM 49-15-11. FOUND GROUND @ PIN 1 OF K547. W/ APU INLET DOOR OPEN. INTERNAL SWITCHING OF APU INLET DOOR ACTUATOR FAULTY. DMI # 113785 REMAINS OPEN.  LP 1084018 - M2: REMOVED AND REPLACED THE APU AIR INTAKE DOOR ACTUATOR IAW AMM 49-15-06. OPS CHECK GOOD AT THIS TIME. THIS CLEARS MDDR 113785. )
